# SDR ASAA2021052634926

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,790 hours, 15,112 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FROM L/P 60196095 PILOTS REPORT F/O SHOWED VTK THEN BACK TO NORMAL. GROUNDED - YES. FMC INFLIGHT FAULT LOGGED FMC R DATE RATE INT. FAULT ON LAST LEG. DFCS B LOGGED 22-11071 ON LAST FLIGHT AND DEU 1 LOGGED 31-67440 ON LAST FLIGHT. FMC BITE PASSES REF B737-800 FIM 34-61 TASK 801 DEU 1 CURRENT STATUS TEST PASSES REF FIM 31-62 TASK 801.DFCS LRU REPLACEMENT TEST FOR FMC PASSES REF FIM 22-11 TASK 802. GROUND VERIFICATION SUCCESSFUL.
